MathSciNet Relay Station
MathSciNet bibliographic data
MR2326139 17C70 (17B63)
Cantarini, Nicoletta; Kac, Victor G. Classification of linearly compact simple Jordan and generalized Poisson superalgebras. J. Algebra 313 (2007), no. 1, 100–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement